# SDR AALA202409173049

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 33,678 hours, 14,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 GERT BAR WHITE PLASTIC CLIP WILL NOT STAY IN PLACE ALLOWING IT TO MOVE. SECURED R1 DOOR GIRT BAR. PER AMM 25-66-01.
